# SDR AALA202208248305

- Difficulty date: August 22, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A300*
- Aircraft serial: 6027
- Aircraft time: 26,957 hours, 10,568 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Zone 700 - Gears
- Component: Wheel
- Component part number: C20500100
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 MAIN LANDING GEAR TIRE RECAP SEPARATED AND IMPACTED THE BOTTOM OF THE WING. REPLACED #2 MAIN LANDING GEAR TIRE ASSEMBLY PER AMM 32-41-11.  AN INSPECTION OF THE WING FOR DAMAGE WAS ACCOMPLISHED AND ASSOCIATED DAMAGE REPAIRED AS REQUIRED.
